# SDR CALA2025102910715

- Difficulty date: October 26, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 74,285 hours, 32,331 cycles
- Engine: Iae V2527A5
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 6A7655
- Part serial: RGA34721
- Condition: Bird Ingestion
- Location: Nr 2 Engine
- Part time: 82,442 hours, 30,986 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E, J
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE ON T/O AIRFRAME AND ENG VIB  RIGHT ENG APPEARS TO  H AVE BLADE DAMAGE.   PERFORMED AIRFRAME AND ENGINE BIRD STRIKE INSPECTIONS IAW AMM 05-51-14-200-803-A AND AMM 72-00-00-200-010-A. NO AIRFRAME DAMAGE WAS NOTED.  NOTED ENGINE DAMAGE LIMITED TO A SINGLE FAN BLADE & HAS BEEN DOCUMENTED SEPARATELY.  FAN BLADE REPLACED.
